Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for constant dizziness

Premium Questions

Dr. Ashok Kumar MD

a moment without dizziness im constantly dizziness 24/7 i ve done alots of tests ECG blood tests everything ... if it was vitamin why i got constantly dizzy after only panic attack ..... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Abubakar Siddiqh MD

I've had constant dizziness for 3 years! It's like I just got off of a little merry-go -round. I ... rid of this awful dizziness? I'm totally incapacitated!!!!! ... View answer

Answered by : Dr. Abubakar Siddiqh ( ENT Specialist)
Dr.  Birma Ram Hudda MD

I am in my 80s physicaly in good shape, I am on kitogenic diet, normal weight normal blood pressure, elevated sugar level, 110- 120 after meal,no sugary ingredients.I excercise and am active. Blood test indicats all is... View answer

Answered by : Dr. Birma Ram Hudda ( General & Family Physician)
Dr.   Anshul Varshney MD

I have been getting dizzy spells for over 2 years now, have had CT scans and MRI's and Blood tests are all fine, Dr's have no idea. sometimes the dizzy spells are like I actually black out for 2-3 seconds ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr.  Neeraj Kumar MD

Hi. What causes dizziness? Lack of vitamins , hormonal imbalance? I know its hard to determine. Neurological problem? Ive been feeling dizzy on and off ... View answer

Answered by : Dr. Neeraj Kumar ( Neurologist)

Public Forum Discussions

Dr.   Tushar Kanti Biswas MD

and still have a home health nursing coming to my home because I still have dizziness. I was told my the physical rehab doctors there is no surgical or medical pharmacological treatment. I will be seeing and... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Kaushal Bhavsar MD

I have been having dizziness when in bed, rolling over, standing up, feel a little disoriented, tired, just blah, last night I have a worse esposode which included by eyes fluttering. I do have high ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Akhtarhusian Ghausi MD

head. Since Monday he has been dizzy and went to the doctor on Wed who said it was vertigo (my boyfriend had vertigo a couple of years ago just on the odd occasion). the medication is not working as he ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Shyam B. Kale MD

blood pressure, controlled with medication and am a type 2 diabetic, on insulin. My problem is after 35mins in the 93 degree water doing mild exercise, I get dizzy , light headed. Thought it might be low ... View answer

Answered by : Dr. Shyam B. Kale ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

MY NAME IS AZHAR FAROOQI ,, SINCE 8 YEARS I AM FEELING DESINACE ,,( ROUND IN HEAD ) ,,, I AFREAD TO DRIVE CAR NOW BEFORE 8 YEARS I WAS DRIVING 300 K.M PER DAY ,,BECAUSE I AM SALES RERESENTITIVIE OF THE COMPANY HERE IN... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr. Rovena Murati MD

Hello! Blood pressure of 57/41 is very very low.First of all it is necessary to determine the cause of such low blood pressure (if he take a wrong high dosage of drugs to treat high blood pressure,heart...

Dr. Jonas Sundarakumar MD

This could be due to several possibilities - anemia, hypoglycemia, hypothyroidism ,etc. You need a detailed medical evaluation.

Dr. Seikhoo Bishnoi MD

Hello Dizziness can be seen while on Cipralex but this is seen commonly during first few weeks of therapy. You have been on this drug since last 8 weeks so I don't think this is related to Cipralex use. Thanks